MathSciNet Relay Station
MathSciNet bibliographic data
MR2728579 35J91 (35B06 35J20)
Farina, Alberto; Valdinoci, Enrico 1D symmetry for solutions of semilinear and quasilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011), no. 2, 579–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement